# SDR AALA20110211DFW08

- Difficulty date: February 11, 2011
- Submitted: February 11, 2011
- Operation: Air carrier
- Aircraft: N696AN
- Make and model: Boeing 757223
- Aircraft serial: 26976
- Aircraft time: 53,495 hours, 18,163 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT NUMBER 4 EXIT DOOR EXIT EMERGENCY LIGHT INOPERATIVE.  REPLACED LAMP FOR RIGHT NUMBER 4 DOOR EXIT EMERGENCY LIGHT.  OPS CHECK NORMAL.
